Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 58, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 9, 2015, 5:49 PM CDT for Wichita County, Texas; Cotton County, Oklahoma. It was in force for 26 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 5:49 PM CDT (22:49 UTC)
- Expired
- May 9, 2015, 6:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cotton County, OK, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 43 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 5:57 PM CDT | TORNADO | 4 Wnw Burkburnett, TX | UPDATED. TOUCHDOWN REPORTED TO BE AT THE INTERSECTION OF MULLER ROAD AND FAIRVIEW ROAD ABOUT 4 MILES WEST-NORTHWEST OF BURKBURNETT. TORNADO MOVED TO ABOUT 3 MILES NORTH-NORTHWEST OF BURKBURNETT AT 604 PM. |
| May 9, 6:00 PM CDT | TORNADO | 4 Wnw Burkburnett, TX | TOUCHDOWN AT THE INTERSECTION OF MULLER ROAD AND FAIRVIEW ROAD |
| May 9, 6:09 PM CDT | TORNADO | 4 W Randlett, OK | SPOTTER REPORTED A STOVEPIPE CROSSING THE ROAD LESS THAN HALF A MILE IN FRONT OF HIM. |
| May 9, 6:09 PM CDT | TORNADO | 5 W Randlett, OK | UPDATED. SPOTTER REPORTED A STOVEPIPE-SHAPED TORNADO CROSSING THE ROAD LESS THAN HALF A MILE IN FRONT OF HIM. DAMAGE REPORTED ALONG US-70 ABOUT 5 MILES WEST OF RANDLETT. |
| May 9, 6:17 PM CDT | TORNADO | 2 W Randlett, OK | TORNADO REPORTED NEAR THE I-44 AND HIGHWAY 70 INTERSECTION JUST WEST OF RANDLETT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 1:21 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
211
WFUS54 KOUN 092249
TOROUN
OKC033-TXC485-092315-
/O.NEW.KOUN.TO.W.0058.150509T2249Z-150509T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHEASTERN WICHITA COUNTY IN NORTHERN TEXAS...
* UNTIL 615 PM CDT
* AT 549 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES WEST OF BURKBURNETT...MOVING NORTHEAST
AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN WICHITA FALLS...BURKBURNETT...RANDLETT...SHEPPARD AFB AND
CASHION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3399 9873 3410 9879 3414 9869 3413 9869
3416 9863 3416 9861 3417 9861 3424 9842
3398 9842
TIME...MOT...LOC 2249Z 240DEG 20KT 3409 9868
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
302 follow-up statements
645
WWUS54 KOUN 092259
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT MAY 9 2015
OKC033-TXC485-092315-
/O.CON.KOUN.TO.W.0058.000000T0000Z-150509T2315Z/
COTTON OK-WICHITA TX-
559 PM CDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHWESTERN COTTON AND NORTHEASTERN WICHITA COUNTIES...
AT 559 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BURKBURNETT...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...RANDLETT AND CASHION.
LAT...LON 3407 9871 3412 9873 3414 9869 3413 9869
3416 9863 3416 9861 3417 9861 3424 9842
3404 9842
TIME...MOT...LOC 2259Z 240DEG 20KT 3412 9862
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
30519
WWUS54 KOUN 092302
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT SAT MAY 9 2015
OKC033-TXC485-092315-
/O.CON.KOUN.TO.W.0058.000000T0000Z-150509T2315Z/
COTTON OK-WICHITA TX-
602 PM CDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHWESTERN COTTON AND NORTHEASTERN WICHITA COUNTIES...
AT 602 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR BURKBURNETT...
MOVING NORTHEAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...RANDLETT AND CASHION.
LAT...LON 3407 9871 3412 9873 3414 9869 3413 9869
3416 9863 3416 9861 3417 9861 3424 9842
3404 9842
TIME...MOT...LOC 2302Z 240DEG 20KT 3413 9860
TORNADO...OBSERVED
HAIL...1.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 4:09 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 9, 4:09 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT MAY 9 2015
.DISCUSSION...
STRONG/SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MID
EVENING ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
SUBSTANTIAL SEVERE...INCLUDING TORNADOES POSSIBLE. GREATEST
CONCERN WILL BE OVER WESTERN NORTH TEXAS...NEAR AND SOUTH OF
SEYMOUR AND WICHITA FALLS...OVER TOWARD SOUTH-CENTRAL OKLAHOMA.
SOMEWHAT LOW CONFIDENCE IN DRYLINE CONVECTION AFFECTING WESTERN
OKLAHOMA LATE THIS AFTERNOON AND EVENING...BUT WILL LEAVE POPS
GOING FOR THE POSSIBILITY. MOST OF THE FORCING AND STEERING FLOW
WOULD KEEP CONVECTION JUST NORTH AND WEST OF BODY OF OKLAHOMA.
DEPENDING ON WHAT HAPPENS WITH NORTHERN TEXAS/FAR SOUTHERN
OKLAHOMA CONVECTIVE TRENDS THROUGH THE EVENING INTO OVERNIGHT...
WE COULD SEE CONVECTION REDEVELOPING NEAR THE I-44 CORRIDOR TOWARD
DAYBREAK SUNDAY. IF THERE IS AN MCS TO OUR SOUTH...CHANCES QUITE
LOW. IF CONVECTION DOES NOT SUSTAIN TO OUR SOUTH OR MOVES EAST
QUICKER THAN PROGD...WE COULD SEE ELEVATED LLJ INDUCED ACTIVITY
NEAR THE I-44 CORRIDOR TOMORROW MORNING. SLOW EASTWARD PROGRESS
WOULD BE SEE THROUGH THE DAY SUNDAY WITH MOST OF THE SEVERE RISK
ACROSS EASTERN AND SOUTHEAST OKLAHOMA. HEAVY RAIN/FLOODING APPEARS
TO BE THE PRIMARY CONCERNS FOR WESTERN NORTH TEXAS-SOUTHWEST INTO
CENTRAL OKLAHOMA.
A COUPLE OF DRY DAYS MONDAY AND TUESDAY BEFORE ACTIVE PATTERN
RETURNS MID TO LATE WEEK. ROUNDS OF SEVERE WEATHER APPEAR PROBABLE
WITH FLOODING A DEFINITE AND CONTINUING THREAT. TEMPERATURES WERE
NOT CHANGED SIGNIFICANTLY FROM PREV FCSTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 63 76 51 70 / 40 60 30 0
HOBART OK 57 78 49 71 / 30 20 10 0
WICHITA FALLS TX 63 78 54 73 / 60 60 20 10
GAGE OK 51 74 44 69 / 20 0 10 0
PONCA CITY OK 63 77 49 70 / 30 50 30 0
DURANT OK 68 76 59 75 / 80 80 80 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.
&&
25/11Hazardous weather outlook, May 9, 4:36 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 436 PM CDT SAT MAY 9 2015 OKZ004>048-050>052-TXZ083>090-102130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 436 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A ENHANCED RISK OF SEVERE STORMS ACROSS PARTS OF SOUTHERN OKLAHOMA...AND ALL OF WESTERN NORTH TEXAS THROUGH TONIGHT. LOCATION... THE ENHANCED RISK AREA IS GENERALLY SOUTH OF A LINE FROM HOLLIS TO HOBART TO CHICKASHA TO PAULS VALLEY TO ADA TO COALGATE. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL...WESTERN...AND NORTHERN OKLAHOMA. TIMING... THE MOST SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED IN THE ENHANCED RISK AREA THROUGH 10 PM THIS EVENING. THE RISK FOR SEVERE STORMS IS EXPECTED TO DECREASE AFTER 10 PM THIS EVENING...BUT WILL CONTINUE THROUGHOUT THE NIGHTTIME HOURS. IMPACTS... ...HEAVY RAINFALL AND FLOODING... ...VERY LARGE HAIL UP TO BASEBALL... ...DAMAGING WINDS UP TO 70 MPH... ...FEW TORNADOES THROUGH THIS EVENING MAINLY ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT...BUT ESPECIALLY BEFORE 10 PM THIS EVENING...WHEN THE MORE SIGNIFICANT SEVERE THREAT IS EXPECTED. DISCUSSION... THE SEVERE WEATHER AND FLOODING THREATS THROUGH TONIGHT REMAIN VERY UNCERTAIN. SOME SIGNIFICANT SEVERE THUNDERSTORMS MAY OCCUR THROUGH THIS EVENING...MAINLY ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA WHERE THE AIR IS MOST UNSTABLE. VERY LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE POSSIBLE. A FEW SUPERCELLS MAY OCCUR IN THESE AREAS AND TRANSITION TO CLUSTERS OR LINES. THERE IS A CHANCE THAT A FEW SIGNFICANT SEVERE THUNDERSTORMS MAY FORM OR MOVE INTO WESTERN OKLAHOMA THIS EVENING...MAINLY IN THE 7 PM TO MIDNIGHT TIME FRAME. VERY LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES MAY BE POSSIBLE WITH THIS ACTIVITY. A FEW SUPERCELLS MAY OCCUR IN WESTERN OKLAHOMA AND TRANSITION TO CLUSTERS OR LINES LATER THIS EVENING AS THE LOW LEVEL JET INCREASES. AFTER MIDNIGHT TONIGHT...OVERALL...THE CHANCES FOR SEVERE STORMS WILL DECREASE...HOWEVER THERE WILL BE SOME THREAT FOR SEVERE HAIL... DAMAGING WINDS...AND PERHAPS TORNADOES. STORMS MAY ORGANIZE INTO LARGE CLUSTERS OR LINES. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL OCCUR IN SOME AREAS THROUGH TONIGHT WHICH COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL ALSO OCCUR THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... SEVERE STORMS WILL REMAIN IN THE FORECAST SUNDAY...AS THE STRONG STORM SYSTEM SLOWLY MOVES THROUGH THE REGION. STRONG TO POTENTIALLY SEVERE STORMS MAY BE ONGOING SUNDAY MORNING...BUT A MORE SUBSTANTIAL THREAT OF SEVERE STORMS WILL DEVELOP DURING THE MID TO LATE AFTERNOON HOURS AHEAD OF A SLOW MOVING FRONT. ADEQUATE INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR VERY LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH ANY STRONGER STORMS. STORMS WILL LIKELY LINGER INTO SUNDAY NIGHT AS THEY SLOWLY MOVE EAST...WITH A BREAK IN THUNDERSTORMS MONDAY. STORMS THEN RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY LATE NEXT WEEK INTO NEXT WEEKEND. .HEAVY RAIN... VERY HEAVY RAINFALL MAY OCCUR SUNDAY AS SEVERAL ROUNDS OF THUNDERSTORMS MOVE OVER THE SAME AREAS. THIS WILL LIKELY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING CONCERNS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/EM/MBS
In the hours before
Special weather statement, May 9, 4:30 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SAT MAY 9 2015
OKZ032-042-043-092200-
COAL OK-PONTOTOC OK-HUGHES OK-
430 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COAL...SOUTHEASTERN
PONTOTOC AND SOUTHERN HUGHES COUNTIES UNTIL 500 PM CDT...
AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF STONEWALL...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ALLEN...STONEWALL...CALVIN...STUART AND GERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3459 9655 3478 9655 3505 9614 3495 9609
3476 9609
TIME...MOT...LOC 2129Z 247DEG 30KT 3473 9642
MAHALELocal storm report, May 9, 4:43 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLASH FLOOD 1 SE ADA 34.76N 96.67W
05/09/2015 PONTOTOC OK PUBLIC
ROADS FLLODED AND CARS STALLED. VIA MPING.
&&
DWLocal storm report, May 9, 4:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD NORMAN 35.22N 97.44W
05/09/2015 CLEVELAND OK BROADCAST MEDIA
STREETS FLOODED AND CARS STALLED OUT
&&
DWSpecial weather statement, May 9, 5:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 534 PM CDT SAT MAY 9 2015 OKZ039-044-092300- COTTON OK-STEPHENS OK- 534 PM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON AND SOUTHWESTERN STEPHENS COUNTIES UNTIL 600 PM CDT... AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF WALTERS...MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3426 9831 3437 9837 3455 9807 3434 9800 TIME...MOT...LOC 2232Z 235DEG 16KT 3434 9824
Local storm report, May 9, 5:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM NON-TSTM WND GST 5 NW ELECTRA 34.08N 98.98W
05/09/2015 E70 MPH WILBARGER TX TRAINED SPOTTER
OFF OF HIGHWAY 287
&&
MBSLocal storm report, May 9, 5:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 5 NW ELECTRA 34.08N 98.98W
05/09/2015 E70.00 MPH WILBARGER TX TRAINED SPOTTER
OFF OF HIGHWAY 287
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Clay, Wichita | 5 days |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Cooke | 26 days |
| May 9, 12:07 AM CDT | Special Weather Statement | OUN | Baylor | 23 min |
| May 9, 5:32 AM CDT | Special Weather Statement | OUN | Baylor | 28 min |
| May 9, 6:25 AM CDT | Special Weather Statement | OUN | Wichita | 35 min |
| May 9, 6:28 AM CDT | Special Weather Statement | OUN | Hardeman | 32 min |
| May 9, 4:10 PM CDT | Special Weather Statement | OUN | Wilbarger | 35 min |
| May 9, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 39 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 50 min |
| May 9, 5:35 PM CDT | Flash Flood Warning | OUN | Clay, Wichita, Wilbarger | 3 hr |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 50 min |
| May 9, 6:00 PM CDT | River Flood Warning | OUN | Clay, Montague | 4 days |
| May 9, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 43 min |
| May 8, 7:22 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 8, 7:24 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 8, 7:25 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 4 hr |
| May 8, 7:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more | 56 min |
| May 8, 8:06 PM CDT | River Flood Warning | OUN | Greer, Jackson | 23 hr |
| May 8, 8:12 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more | 3 hr |
| May 8, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 38 min |
| May 8, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 45 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 44 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 49 min |
| May 8, 9:06 PM CDT | Tornado Warning | OUN | Hughes | 24 min |
| May 8, 9:13 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 44 min |
| May 8, 9:54 PM CDT | River Flood Warning | OUN | Oklahoma | 11 hr |
| May 8, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 49 min |
| May 8, 11:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 9, 12:14 AM CDT | Special Weather Statement | OUN | Bryan | 31 min |
| May 9, 12:47 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 4 days |
| May 9, 1:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 9, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| May 9, 1:47 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 37 hr |
| May 9, 2:57 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 9, 7:06 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 39 min |
| May 9, 7:07 AM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| May 9, 7:46 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 29 min |
| May 9, 8:03 AM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 9, 8:16 AM CDT | Special Weather Statement | OUN | Dewey | 44 min |
| May 9, 8:34 AM CDT | Special Weather Statement | OUN | Canadian, Carter, Garvin, Grady, Murray | 26 min |
| May 9, 8:40 AM CDT | Special Weather Statement | OUN | Dewey, Ellis | 35 min |
| May 9, 9:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 9, 9:32 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray | 3 hr |
| May 9, 10:04 AM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| May 9, 10:37 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 4 hr |
| May 9, 10:38 AM CDT | Special Weather Statement | OUN | Atoka, Marshall | 37 min |
| May 9, 11:32 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan | 4 hr |
| May 9, 11:39 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 11:53 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 52 min |
| May 9, 11:57 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 33 min |
| May 9, 12:20 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 9, 12:23 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| May 9, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| May 9, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 9, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Grady, Stephens | 53 min |
| May 9, 1:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| May 9, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 46 min |
| May 9, 1:17 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more | 3 hr |
| May 9, 1:27 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| May 9, 1:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 9, 1:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 9, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 43 min |
| May 9, 2:01 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 9, 2:02 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 9, 2:10 PM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 9, 2:14 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 6 hr |
| May 9, 2:15 PM CDT | Special Weather Statement | OUN | Bryan | 30 min |
| May 9, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 14 min |
| May 9, 2:58 PM CDT | Special Weather Statement | OUN | Johnston | 32 min |
| May 9, 3:09 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Murray and 1 more | 3 hr |
| May 9, 3:18 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 27 min |
| May 9, 3:34 PM CDT | Special Weather Statement | OUN | Hughes | 26 min |
| May 9, 3:54 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| May 9, 4:08 PM CDT | Special Weather Statement | OUN | Pontotoc | 37 min |
| May 9, 4:30 PM CDT | Special Weather Statement | OUN | Coal | 30 min |
| May 9, 4:46 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| May 9, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| May 9, 4:52 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 4 hr |
Nearby
Tornado Warnings in Texas, 2015Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.